Pharmacology MCQs (1)

Datos_Pegados_ff93




I write these questions with brief answers to provide a quick review after you finish studying pharmacology.  They are not copies of USMLE or other board tests but their concepts are common and repeated on most of these tests.

1- A 24-year-old pharmaceutical company worker develops new symptoms after exposure to MPTP. What is the neurotransmitter affected due to this exposure?

A- Acetylcholine

B- Epinephrine

C- Dopamine

D- GABA

E- Serotonin




2- A 19-year old college student develops photosensitivity after she starts taking a new prescribed antibiotic last week. What is the responsible medication?

A- Penicillin

B- Amoxicillin

C- Gentamicin

D- Isoniazid

E- Tetracycline




Answer:

1- MPTP exposure leads to symptoms of Parkinson’s disease due to destructive action of this drug to the dopamine neurons in the substantia nigra. The correct answer is C

2- Tetracycline uptake may result in rash on sun-exposed areas which is known as photosensitivity. It is more common in tetracyclines than other antibiotics. The correct answer is E

 

 

By | 2016-10-23T02:10:01+00:00 October 22nd, 2016|Pharmacology MCQs|2 Comments

About the Author:

2 Comments

  1. TOMPA February 27, 2017 at 7:54 am - Reply

    HI DR. MAKAR RAY, I LIKE YOUR QUESIONS SIR, I WILL LIKE TO GET MORE QUESIONS SIR PLEASE, WHERE DO I BUY THEM FROM SIR. THANK YOU SIR.

  2. Fariba March 7, 2017 at 9:22 am - Reply

    I love this page ..
    These questions are very helpful. .
    Brief but to the point …
    Just wanna thank u .
    Thank you very much dear Dr and God bless u .

Leave A Comment